New simple proofs are given for the classification theorems of projective k-folds X (k \leq 6) with defect \delta > 0 and those whith \delta = 1 and K_X \otimes O_X(5) spanned are classified. The section of th 10-dimensional spinor variety of P^{15} by three general hyperplanes and Grassmann fibrations over a smooth curve belong to this last class.

Projective 7-folds with positive defect / A. Lanteri, D. Struppa. - In: COMPOSITIO MATHEMATICA. - ISSN 0010-437X. - 61:(1987), pp. 329-337.

Projective 7-folds with positive defect

A. Lanteri
Primo
;
1987

Abstract

New simple proofs are given for the classification theorems of projective k-folds X (k \leq 6) with defect \delta > 0 and those whith \delta = 1 and K_X \otimes O_X(5) spanned are classified. The section of th 10-dimensional spinor variety of P^{15} by three general hyperplanes and Grassmann fibrations over a smooth curve belong to this last class.
projective manifold; dual variety; defect;
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/188704
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact